Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 313, NWS Fort Worth, TX

August 12, 2017Van Zandt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 12, 2017, 7:03 PM CDT for Van Zandt County, Texas. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2017, 7:03 PM CDT (00:03 UTC)
Expired
Aug 12, 2017, 8:00 PM CDT
In force
57 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
65.0 mph

County Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 7:40 PM CDTTSTM WND DMG4 N Walton, TXA FEW LARGE TREES DOWNED IN THE CR2319 AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1231 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
1.3
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted.

800 
WUUS54 KFWD 130003
SVRFWD
TXC467-130100-
/O.NEW.KFWD.SV.W.0313.170813T0003Z-170813T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
703 PM CDT SAT AUG 12 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Van Zandt County in north central Texas...

* Until 800 PM CDT.

* At 703 PM CDT, a severe thunderstorm was located near Wills Point,
  moving east at 25 mph.

  HAZARD...65 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near, 
  Canton around 710 PM CDT. 
  Edgewood around 715 PM CDT. 
  Fruitvale around 725 PM CDT. 
  Grand Saline around 735 PM CDT. 
  Van around 750 PM CDT. 

This includes Interstate 20 between mile markers 513 and 542.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning can kill.

Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3236 9545 3236 9607 3276 9608 3282 9592
      3277 9585 3277 9577 3275 9576 3275 9571
      3271 9566 3272 9564 3268 9559 3248 9560
      3237 9547
TIME...MOT...LOC 0003Z 277DEG 23KT 3262 9597 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...65MPH
 
$$

Dunn
1 follow-up statement
614 
WWUS54 KFWD 130048
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
748 PM CDT SAT AUG 12 2017

TXC467-130100-
/O.CON.KFWD.SV.W.0313.000000T0000Z-170813T0100Z/
Van Zandt TX-
748 PM CDT SAT AUG 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN VAN ZANDT COUNTY...

At 747 PM CDT, a severe thunderstorm was located 8 miles southeast of
Canton, moving east at 15 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately.

&&

LAT...LON 3236 9545 3236 9595 3266 9594 3268 9578
      3267 9570 3266 9564 3265 9559 3248 9560
      3237 9547
TIME...MOT...LOC 0047Z 288DEG 15KT 3246 9576 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Dunn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 6:32 PM CDT, 31 minutes earlier.

Area forecast discussion, Aug 12, 6:32 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
632 PM CDT Sat Aug 12 2017

.AVIATION...
The first wave of convection has moved through the DFW Metroplex
airports this evening. The stalled frontal zone has been affected
by convective outflow and the convergent axis is now draped almost
immediately along I-20. As a result, winds have turned to the NE
at DFW area airports and will likely remain NE for the next
several hours. A lull in convection in expected to last through
this evening before some redevelopment takes place overnight. This
will be due to an intensification of the low-level jet and warm
advection near the 925mb/850mb frontal zones which remain situated
farther north, closer to the Red River. Have maintained some TS
mentions beginning around midnight for Metroplex TAF sites when
some more widespread showers and storms could cause some
substantial aviation impacts again. There is still quite a bit of
uncertainty in where this activity will be located, and if trends
suggest this activity will remain farther north of the DFW area,
then future TAFs issuances could remove quite a bit of TS from the
current TAFs.

Otherwise, some MVFR stratus is possible Sunday morning in the
wake of convection and in vicinity of the stalled front. Showers
may also be lingering through early Sunday morning but think the
thunder potential will have subsided after about 6AM. Winds should
start to come back around to the SE from the E throughout the day
tomorrow. There is a chance for storms to redevelop with daytime
heating Sunday afternoon, and have included a few hours of VCTS
at Metroplex TAF sites. The location of these storms will be
dependent on any outflow boundaries from overnight/morning
convection so confidence is very low in this potential at this
time.

For Waco, most activity is expected to remain well to the north
throughout the TAF period, although a few showers are possible
early Sunday morning. Will need to consider the chance for
scattered storms to develop near the Waco site on Sunday afternoon
for subsequent TAFs, but the potential is too low to include in
the TAFs at this time. VFR conditions and predominantly south
winds will prevail at Waco through the period.

-Stalley

&&

.SHORT TERM... /Issued 307 PM CDT Sat Aug 12 2017/
Potential severe weather and flash flooding continue to be the
highlights of the forecast through the next 12-18 hours.

Scattered showers and thunderstorms have developed across North
Texas this afternoon in vicinity of a stalled front near HWY 380
with aid from an upstream shortwave. Temperatures have climbed
into the mid and upper 90s south of the front, which when combined
with dewpoints in the low 70s, have yielded strong surface-based
instability of 2000-3000 J/kg. Deep layer shear is also on the
increase as a mid-level speed max associated with the approaching
shortwave becomes positioned along the Red River. The 40 kts of
shear in place will be supportive of supercell storm structures,
and much of the ongoing activity has already displayed weakly
rotating updrafts. These initial storms pose a severe downburst
potential given DCAPE values over 1200 J/kg. If a more robust
supercell can get going immediately along the front, it would also
have the potential for a brief tornado spin-up given the locally
enhanced helicity in vicinity of the boundary. Even though lapse
rates aren't incredibly steep, a rotating storm would also have
the ability to produce some severe hail. Later this evening, some
of these more isolated storms should grow upscale and move across
North Texas in the form of a complex or two. A damaging straight-
line wind threat will exist if this scenario comes to fruition.

Tonight and through the overnight hours, the concern will shift
from severe weather to the flash flooding potential. It appears
as through the front will remain in North Texas overnight rather
than lifting north toward Oklahoma. The front will serve as a
focus for training thunderstorms that will be continuously
generated via ascent from both the strong upstream shortwave in
conjunction with low-level convergence and warm advection at the
nose of an intensifying low-level jet. A Flash Flood Watch remains
in effect for our far northeastern areas, but depending on
trends, we may need to expand it southwestward toward the DFW area
if a southward trend in the front's position continues. Wouldn't
be surprised to see an isolated rainfall total of 5+ inches
somewhere in northeast Texas by Sunday morning. All guidance has
been persistently targeting areas from Gainesville to Paris to
Greenville for the epicenter of heaviest rainfall where the flash
flood potential is the highest tonight. If outflow was to force
the front farther south, then the heavy rain axis would follow.

There is still uncertainty regarding how far south activity may
reach overnight or early Sunday morning. It's possible that
eventually an outflow boundary could move southward into Central
Texas toward the Waco area leading to some scattered showers or
thunderstorms early Sunday morning. Severe weather or flash
flooding is not expected in Central Texas through this time frame
as all activity is expected to be on a downward trend.

-Stalley

&&

.LONG TERM... /Issued 307 PM CDT Sat Aug 12 2017/
/Sunday through Saturday/

Complex of showers and thunderstorms should be ongoing during the
start of Sunday, although the most intense heavy rainfall will
likely have shifted farther to the east into the Arklatex. We'll
maintain some high PoPs across our northeast counties during this
time as strong low level warm advection will continue and we'll
still be dealing with the remnant frontal boundary. As the main
forcing for ascent from the shortwave passes off to the east, we
may see a southward push to the frontal boundary through early
afternoon. There will likely be a period of subsidence in the
wake of morning convection and on the back side of the departing
shortwave trough, which will likely suppress additional convection
into the afternoon hours. By late afternoon, there may be
sufficient convergence along the boundary for isolated to
scattered showers and thunderstorms, mainly from the Metroplex
southward into the Waco area.

By Sunday night, continued strong low level warm advection will
persist and be strongest west of I-35. Despite a lack of any
significant shortwave, scattered showers and perhaps a few
thunderstorms are expected to develop in the warm advection regime
mainly across our western counties into the Red River region. Most
of the precipitation should come to and end during the day on
Monday.

As upper ridging noses into the region from the east on Tuesday,
we should see mostly precipitation free conditions through the end
of the week across North and Central Texas. The only exception may
be across our western counties where continued troughing over the
western U.S. could lead to some scattered showers/storms
approaching the area during the late evening hours each evening
through the end of the week. We'll keep PoPs at 10% for now given
the uncertainty in this scenario. Otherwise, it will remain hot
and humid with highs in the upper 90s and heat indices near 105
each afternoon.

Dunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    75  93  78  95  79 /  60  40  20  20   5
Waco                77  98  78  98  78 /  20  30  10  10   5
Paris               71  84  73  89  75 /  90  80  40  20  10
Denton              72  92  77  94  77 /  70  30  20  20  10
McKinney            73  90  76  93  77 /  70  50  20  20  10
Dallas              76  93  79  95  80 /  60  40  20  20   5
Terrell             76  91  76  94  77 /  60  50  20  20   5
Corsicana           76  94  77  95  77 /  20  30  10  10   5
Temple              76  99  77  99  76 /   5   5  10   5   5
Mineral Wells       72  94  76  96  76 /  50  20  20  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for TXZ092>095-105>107.

&&

26/91
Hazardous weather outlook, Aug 12, 7:02 PM CDT, 1 minute before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
702 PM CDT Sat Aug 12 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131100-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
702 PM CDT Sat Aug 12 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Scattered thunderstorms are expected through mid evening. Cloud to
ground lightning and heavy rain will accompany some of these storms.
A few storms could produce winds gusts over 50 mph.

Thunderstorms are expected to increase in coverage along and north
of Interstate 20 late evening, possibly forming into a complex or
two that would move east across North Texas. Locally heavy rainfall
and flash flooding will be the main threats during the overnight
hours. A Flash Flood Watch is in effect for parts of North and
Northeast Texas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Thunderstorm chances will continue Sunday through Tuesday, mainly
north of a line from Comanche to Palestine. The better rain chances
will continue to be north of Interstate 20. Coverage of storms will
be isolated to scattered and severe weather is not expected.

Heat index values of 100 to 108 degrees will be common each
afternoon through next week.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested through 10 PM.
Timely reports of flash flooding are also appreciated.

In the hours before

Special weather statement, Aug 12, 1:51 PM CDT, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
151 PM CDT SAT AUG 12 2017

TXZ105-121915-
Hunt TX-
151 PM CDT SAT AUG 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUNT COUNTY UNTIL 215 PM
CDT...

At 150 PM CDT, Doppler radar was tracking a strong thunderstorm over
Caddo Mills, or near Greenville, moving east at 10 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Greenville, Commerce, Caddo Mills, Campbell, Josephine and
Neylandville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3304 9587 3296 9630 3316 9629 3329 9586
TIME...MOT...LOC 1850Z 274DEG 8KT 3308 9619

Dunn
Special weather statement, Aug 12, 2:31 PM CDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
231 PM CDT SAT AUG 12 2017

TXZ107-122000-
Hopkins TX-
231 PM CDT SAT AUG 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOPKINS COUNTY UNTIL 300
PM CDT...

At 231 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Cumby, or 9 miles southwest of Sulphur Springs,
moving east at 10 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Sulphur Springs, Cumby and Como.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3296 9566 3298 9567 3298 9586 3316 9586
      3318 9542 3296 9536
TIME...MOT...LOC 1931Z 258DEG 10KT 3303 9572

Dunn
Special weather statement, Aug 12, 3:47 PM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
347 PM CDT SAT AUG 12 2017

TXZ093-122115-
Grayson TX-
347 PM CDT SAT AUG 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON COUNTY UNTIL 415 PM
CDT...

At 347 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sherman, moving northeast at 15 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Sherman, Denison, Whitesboro, Pottsboro, Collinsville, Bells,
Knollwood, Dorchester, Eisenhower State Park, southeastern Lake
Texoma, Southmayd, Sadler and Luella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3389 9663 3389 9658 3385 9663 3384 9662
      3382 9658 3382 9653 3377 9650 3378 9643
      3373 9638 3354 9643 3354 9694 3380 9694
      3387 9680 3386 9678 3382 9676 3383 9671
      3386 9668 3392 9667
TIME...MOT...LOC 2047Z 210DEG 12KT 3363 9665

Dunn
Local storm report, Aug 12, 4:02 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT SAT AUG 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     3 WNW SHERMAN           33.65N  96.62W
08/12/2017                   GRAYSON            TX   PUBLIC

            1-INCH TREE LIMBS BROKEN. SHINGLES BLOWN OFF.
Special weather statement, Aug 12, 4:40 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
440 PM CDT SAT AUG 12 2017

TXZ093-094-104-122215-
Collin TX-Grayson TX-Fannin TX-
440 PM CDT SAT AUG 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLLIN...
SOUTHEASTERN GRAYSON AND SOUTHWESTERN FANNIN COUNTIES UNTIL 515 PM
CDT...

At 439 PM CDT, Doppler radar was tracking a strong thunderstorm near
Van Alstyne, or 14 miles southeast of Sherman, moving east at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
McKinney, Sherman, Anna, Van Alstyne, Howe, Whitewright, Bells, Tom
Bean, Savoy, Ector, Melissa, Trenton, Weston, Westminster and Luella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3364 9628 3335 9629 3327 9665 3356 9664
TIME...MOT...LOC 2139Z 255DEG 12KT 3343 9650

Dunn
Special weather statement, Aug 12, 6:51 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
651 PM CDT SAT AUG 12 2017

TXZ105-107-121>123-130045-
Kaufman TX-Van Zandt TX-Hunt TX-Hopkins TX-Rains TX-
651 PM CDT SAT AUG 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUNT...EASTERN
KAUFMAN...VAN ZANDT...HOPKINS AND RAINS COUNTIES UNTIL 745 PM CDT...

At 649 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Commerce to Lake Tawakoni to Wills Point.
Movement was east at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Commerce around 655 PM CDT.
  Cumby around 700 PM CDT.
  Fruitvale around 710 PM CDT.
  Grand Saline around 725 PM CDT.
  Cooper Lake Park South Sulphur around 730 PM CDT.
  Como around 745 PM CDT.

Other locations impacted by these storms include Lone Oak, Point and
Tira.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3296 9566 3272 9564 3268 9559 3248 9560
      3245 9556 3245 9628 3328 9595 3330 9586
      3322 9586 3325 9579 3330 9576 3330 9567
      3334 9562 3335 9548 3337 9542 3336 9533
      3337 9531 3296 9531
TIME...MOT...LOC 2349Z 256DEG 18KT 3327 9587 3302 9586 3268 9592 3248
9614

Dunn

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:18 PM CDTTornado WarningFWDVan Zandt42 min
Aug 12, 7:39 PM CDTRiver Flood WarningFWDHunt62 hr
Aug 12, 8:02 PM CDTSpecial Weather StatementFWDHenderson43 min
Aug 12, 8:22 PM CDTSpecial Weather StatementFWDTarrant53 min
Aug 12, 8:33 PM CDTSpecial Weather StatementFWDParker57 min
Aug 12, 8:35 PM CDTSpecial Weather StatementFWDGrayson25 min
Aug 12, 8:45 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson40 min
Aug 12, 9:10 PM CDTSpecial Weather StatementFWDDallas50 min
Aug 12, 9:12 PM CDTAreal Flood AdvisoryFWDHenderson2 hr
Aug 12, 9:27 PM CDTSpecial Weather StatementFWDGrayson48 min
Aug 12, 9:33 PM CDTAreal Flood AdvisoryFWDGrayson117 min
Aug 12, 9:54 PM CDTSpecial Weather StatementFWDRockwall51 min
Aug 12, 10:11 PM CDTAreal Flood AdvisoryFWDCollin, Dallas2 hr
Aug 12, 10:39 PM CDTAreal Flood AdvisoryFWDCollin, Fannin, Hunt3 hr
Aug 12, 11:17 PM CDTAreal Flood AdvisoryFWDFannin, Hunt3 hr
Aug 13, 12:01 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton3 hr
Aug 13, 2:12 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins3 hr
Aug 13, 2:44 AM CDTAreal Flood AdvisoryFWDFannin, Grayson2 hr
Aug 13, 3:18 AM CDTFlash Flood WarningFWDGrayson5 hr
Aug 13, 3:25 AM CDTFlash Flood WarningFWDFannin3 hr
Aug 13, 3:33 AM CDTFlash Flood WarningFWDHopkins4 hr
Aug 13, 4:45 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Hunt2 hr
Aug 13, 6:29 AM CDTFlash Flood WarningFWDDelta, Fannin, Hopkins, Hunt4 hr
Aug 13, 7:04 AM CDTRiver Flood WarningFWDHunt, Rockwall33 hr
Aug 13, 7:37 AM CDTAreal Flood AdvisoryFWDRains, Van Zandt113 min
Aug 13, 7:43 AM CDTRiver Flood WarningFWDDelta, Lamar18 hr
Aug 13, 7:43 AM CDTRiver Flood WarningFWDDelta, Hopkins30 hr
Aug 13, 8:18 AM CDTAreal Flood WarningFWDGrayson3 hr
Aug 13, 6:57 PM CDTRiver Flood WarningFWDCollin15 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.